Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Relative systoles of relative-essential $2$–complexes

Karin Usadi Katz, Mikhail G Katz, Stéphane Sabourau, Steven Shnider and Shmuel Weinberger

Algebraic & Geometric Topology 11 (2011) 197–217
Bibliography
1 L Ambrosio, M G Katz, Flat currents modulo $p$ in metric spaces and filling radius inequalities, to appear in Comm. Math. Helv. arXiv:1004.1374
2 L Ambrosio, S Wenger, Rectifiability of flat chains in Banach spaces with coefficients in $\Z_p$, to appear in Math. Z. arXiv:1004.1374
3 I Babenko, F Balacheff, Distribution of the systolic volume of homology classes arXiv:1009.2835
4 F Balacheff, A local optimal diastolic inequality on the two-sphere, J. Topol. Anal. 2 (2010) 109 MR2646992
5 V Bangert, M G Katz, S Shnider, S Weinberger, $E_7$, Wirtinger inequalities, Cayley $4$–form, and homotopy, Duke Math. J. 146 (2009) 35 MR2475399
6 M Belolipetsky, S Thomson, Systoles of hyperbolic manifolds arXiv:1008.2646
7 M Berger, What is$\ldots$a systole?, Notices Amer. Math. Soc. 55 (2008) 374 MR2382824
8 J Bochnak, M Coste, M F Roy, Real algebraic geometry, \ Ergebnisse der Math. und ihrer Grenzgebiete (3) 36, Springer (1998) MR1659509
9 M Brunnbauer, Filling inequalities do not depend on topology, J. Reine Angew. Math. 624 (2008) 217 MR2456630
10 M Brunnbauer, On manifolds satisfying stable systolic inequalities, Math. Ann. 342 (2008) 951 MR2443769
11 Y D Burago, V A Zalgaller, Geometric inequalities, Grund. der Math. Wissenschaften 285, Springer (1988) MR936419
12 A N Dranishnikov, M G Katz, Y B Rudyak, Small values of the Lusternik–Schnirelmann category for manifolds, Geom. Topol. 12 (2008) 1711 MR2421138
13 A N Dranishnikov, Y B Rudyak, Stable systolic category of manifolds and the cup-length, J. Fixed Point Theory Appl. 6 (2009) 165 MR2558490
14 C El Mir, The systolic constant of orientable Bieberbach $3$–manifolds arXiv:0912.3894
15 C El Mir, J Lafontaine, Sur la géométrie systolique des variétés de Bieberbach, Geom. Dedicata 136 (2008) 95 MR2443345
16 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
17 L Guth, Volumes of balls in large Riemannian manifolds, to appear in Ann. of Math. $(2)$ arXiv:math/0610212
18 L Guth, Systolic inequalities and minimal hypersurfaces, Geom. Funct. Anal. 19 (2010) 1688 MR2594618
19 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
20 J J Hebda, Some lower bounds for the area of surfaces, Invent. Math. 65 (1981/82) 485 MR643566
21 K U Katz, M G Katz, Bi-Lipschitz approximation by finite-dimensional imbeddings, to appear in Geometriae Dedicata arXiv:0902.3126
22 K U Katz, M G Katz, Hyperellipticity and Klein bottle companionship in systolic geometry arXiv:0811.1717
23 M G Katz, Systolic geometry and topology, Math. Surveys and Monogr. 137, Amer. Math. Soc. (2007) MR2292367
24 M G Katz, Systolic inequalities and Massey products in simply-connected manifolds, Israel J. Math. 164 (2008) 381 MR2391156
25 M G Katz, Y B Rudyak, Bounding volume by systoles of $3$–manifolds, J. Lond. Math. Soc. $(2)$ 78 (2008) 407 MR2439632
26 M G Katz, Y B Rudyak, S Sabourau, Systoles of $2$–complexes, Reeb graph, and Grushko decomposition, Int. Math. Res. Not. (2006) MR2250017
27 M G Katz, M Schaps, U Vishne, Hurwitz quaternion order and arithmetic Riemann surfaces, to appear in Geom. Dedicata arXiv:math.RA/0701137
28 M G Katz, S Shnider, Cayley form, comass and triality isomorphisms, Israel J. Math. 178 (2010) 187
29 J W Morgan, D P Sullivan, The transversality characteristic class and linking cycles in surgery theory, Ann. of Math. $(2)$ 99 (1974) 463 MR0350748
30 A Nabutovsky, R Rotman, The length of the second shortest geodesic, Comment. Math. Helv. 84 (2009) 747 MR2534478
31 H Parlier, The homology systole of hyperbolic Riemann surfaces arXiv:1010.0358
32 P M Pu, Some inequalities in certain nonorientable Riemannian manifolds, Pacific J. Math. 2 (1952) 55 MR0048886
33 R Rotman, The length of a shortest geodesic loop at a point, J. Differential Geom. 78 (2008) 497 MR2396252
34 Y B Rudyak, S Sabourau, Systolic invariants of groups and $2$–complexes via Grushko decomposition, Ann. Inst. Fourier (Grenoble) 58 (2008) 777 MR2427510
35 S Sabourau, Asymptotic bounds for separating systoles on surfaces, Comment. Math. Helv. 83 (2008) 35 MR2365407
36 S Sabourau, Local extremality of the Calabi–Croke sphere for the length of the shortest closed geodesic, J. London Math. Soc. 82 (2010) 549
37 R Schoen, S T Yau, Incompressible minimal surfaces, three-dimensional manifolds with nonnegative scalar curvature, and the positive mass conjecture in general relativity, Proc. Nat. Acad. Sci. U.S.A. 75 (1978) 2567 MR496776
38 R Schoen, S T Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979) 159 MR535700
39 D P Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms. Geometric Topology Seminar Notes, from: "The Hauptvermutung book", $K$–Monogr. Math. 1, Kluwer Acad. Publ. (1996) 69 MR1434103
40 S Wenger, A short proof of Gromov's filling inequality, Proc. Amer. Math. Soc. 136 (2008) 2937 MR2399061
41 B White, The deformation theorem for flat chains, Acta Math. 183 (1999) 255 MR1738045